ophthalmologist-icon
Itching eyes
I was feeling burning sensations in the eye, puffy eye, and headache from past 2 days.I consulted a doctor, she said my eyes are completely fine, advised me an eye drop "KETOFLOX" three times a day.the problem is immediately after putting drops in my eyes I feel itching & irritation in my eyes. is it normal or should I stop using drops plz advice
119 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Burning sensation is usually due to dryness ,in stead of ketoflox you should use Systane ultra eye drops 4-5 times + Tobrasone eye drops 2-3 times ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.